Closed convex -subgroups and radical classes of convergence -groups
Mathematica Bohemica (1997)
- Volume: 122, Issue: 3, page 301-315
- ISSN: 0862-7959
Access Full Article
topAbstract
topHow to cite
topReferences
top- P. Conrad, K-radical classes of lattice ordered groups, Algebra, Proc. Conf. Carbondale (1980), Lecture Notes Math. 81,8 (1981), 186-207. (1980) MR0613186
- M. Darnel, Closure operations on radicals of lattice ordered groups, Czechoslovak Math. J. 37 (1987), 51-64. (1987) MR0875127
- R. Frič V. Koutník, Sequential convergence spaces: Iteration, extension, completion, enlargement, Recent Progress in General Topology. Elsevier Sci. Publ., Amsterdam, 1992, pp. 201-213. (1992) MR1229126
- J. Jakubík, Direct decompositions of partially ordered groups, II, Czechoslovak Math. J. 11 (1961), 490-515. (In Russian.) (1961) MR0137776
- J. Jakubík, Radical mappings and radical classes of lattice ordered groups, Symposia Math. 21. Academic Press, New York, 1977, pp. 451-477. (1977) MR0491397
- J. Jakubík, Sequential convergences in l-groups without Urysohn's axiom, Czechoslovak Math. J. 42 (1992), 101-116. (1992) Zbl0770.06008MR1152174
- N. Ya. Medvedev, On the lattice of radicals of a finitely generated l-group, Math. Slovaca 33 (1983), 185-188. (In Russian.) (1983) MR0699088
- Dao-Rong Ton, Product radical classes of l-groups, Czechoslovak Math. J. 42 (1992), 129-142. (1992) MR1152176